MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24705
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 04/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Elegance clinical trial.It was reported that an embolism occurred.The subject underwent treatment with the ranger drug coated balloon (dcb) on (b)(6) 2022 as a part of the elegance clinical trial.The target lesion #001 was in the right mid superficial femoral artery (sfa) extending up to the right distal sfa.The lesion had 5.0mm proximal reference vessel diameter and 5.0mm distal reference vessel diameter with a lesion length of 200mm.The lesion was 80% stenosed and was classified as a tasc ii b lesion.Prior to target lesion treatment, treatment was performed by percutaneous transluminal angioplasty using a 4.0mm x 150mm coyote balloon.Treatment of the target lesion was performed by dilatation with a 5.0mm x 200mm ranger dcb study device.Following post dilatation, aspiration thrombectomy was performed with a non boston scientific device.The final residual stenosis was noted to be 20%.During the treatment of the target lesion #001, an embolism was noted with residual stenosis noted to be 20%.In response to the observed embolism, aspiration thrombectomy was performed.The embolism was resolved.There were no patient complications reported.
 
Additional Manufacturer Narrative
A1.Patient identifier added (b)(6).B2.Updated outcomes attrib to adv event.
 
Event or Problem Description
Elegance clinical trial: it was reported that an embolism occurred.The subject underwent treatment with the ranger drug coated balloon (dcb) on (b)(6) 2022 as a part of the elegance clinical trial.The target lesion #001 was in the right mid superficial femoral artery (sfa) extending up to the right distal sfa.The lesion had 5.0mm proximal reference vessel diameter and 5.0mm distal reference vessel diameter with a lesion length of 200mm.The lesion was 80% stenosed and was classified as a tasc ii b lesion.Prior to target lesion treatment, treatment was performed by percutaneous transluminal angioplasty using a 4.0mm x 150mm coyote balloon.Treatment of the target lesion was performed by dilatation with a 5.0mm x 200mm ranger dcb study device.Following post dilatation, aspiration thrombectomy was performed with a non boston scientific device.The final residual stenosis was noted to be 20%.During the treatment of the target lesion #001, an embolism was noted with residual stenosis noted to be 20%.In response to the observed embolism, aspiration thrombectomy was performed.The embolism was resolved.There were no patient complications reported.It was further reported that the embolism was caused by the 4.0mm x 150mm coyote balloon and was not related to the 5.0mm x 200mm ranger study device.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key14338629
Report Number2134265-2022-05119
Device Sequence Number12316660
Product Code DQY
UDI-Device Identifier08714729796664
UDI-Public08714729796664
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/14/2024
Device Model Number24705
Device Catalogue Number24705
Device Lot Number0028560749
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2022
Supplement Date Received by Manufacturer05/26/2022
Initial Report FDA Received Date05/09/2022
Supplement Report FDA Received Date06/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age72 YR
Patient SexFemale
Patient RaceBlack Or African American